# SDR SWAA2019022830142

- Difficulty date: February 18, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 56,260 hours, 27,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT Z ANGLE CORRODED BETWEEN BS 727C+10 TO BS 767, RBL 22.  REPAIRED Z ANGLE IAW SRM AND DWG.
